Ask an expert
Question

02 Oct 2013

Hi There, I have been taking the Minerva pill for 7 years and have found it fantastic but in the last year have had an extremely low sex drive. Could this be due to the pill and should I perhaps look at taking another pill?
If there is a more natural alternative I would love to consider this. Thanks
Answer 447 views
Expert
Natural health
Natural health

08 Oct 2013

Hi

The pill does take out essential nutrients from the body. I suggest you go on a high dose Vitamin B complex, Zinc supplement and Omega 3 (fish oil) supplement to help restore your depleted levels. 
There is no other natural alternative. 

Kind regards
Dr Debbie Smith
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18733 votes
Vote